Skip to content
Free delivery across IndiaCash on delivery
BooksBajar
Cover of Numerical Methods for Roots of Polynomials - Part I

Numerical Methods for Roots of Polynomials - Part I

Volume 14

by J. M. McNamee

Elsevier Science · 2007

₹5,369

Free delivery. Nothing extra to pay at checkout.

  • Delivery in 3–7 days to any serviceable pincode in India, with tracking.
  • Cash on delivery. Pay when the parcel reaches you.
  • 15-day returns. See what qualifies.

About this book

Numerical Methods for Roots of Polynomials - Part I: Volume 14 is written by J. M. McNamee. This edition from Elsevier Science (2007) has 354 pages.

The book deals with Polynomials, Roots of Equations, Equations and Mathematical models.

Book details

ISBN-13
9780444527295
ISBN-10
044452729X
Author
J. M. McNamee
Published
2007
Pages
354
Language
English
Condition
New

More in Mathematical models

See all